Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Pain and tightness in the chest, redness and itching on the arms and groin. Could it be angina caused by allergy?

Jan 2013
User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
a severe allergic reacation with unknown cause, accompanied by tightness and pain in the stomach, chest ,
humeri, and JAW. Deep redness on arms , groin, and a red band around the neck, severe itching on arms
and redness and severe pain in hands. Is there angina involved? Was the allergic state caused by the angina if any, or was possible angina caused by the mysterious allergic reaction?
Posted Mon, 8 Apr 2013 in Asthma and Allergy
Answered by Dr. Mayank Bhargava 14 minutes later
Welcome to XXXXXXX forum.

With the available described symptoms, there appears to be least possibility of angina.
As such there is no direct correlation between angina and allergic reaction.
Angina is never associated with allergic reaction and allergic reaction won't cause angina (until unless complement system of our body gets activated and cause blockage of blood vessels in body; remember its an life threatening condition).

There appears to be possibility of urticarial rash on exposure to some allergen.

You should consult with XXXXXXX medicine specialist/ dermatologist and should go for thorough check up.
You should also go for complete blood count, erythrocyte sedimentation rate, absolute eosinophil count.
You should also go for electrocardiography for your satisfaction, although possibility of heart ailment is very less.

Treatment depends on exact diagnosis.
Meanwhile, you should take H1 antagonist for relief of your symptoms.

Hope that helps.
Let me know your other query.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor